# SDR CA030729003

- Difficulty date: July 24, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: E

## Discrepancy

(CAN) LT ENGINE SHUT ITSELF DOWN WITH SMALL VIB AND OIL PRESSURE WARNING. MTCE REPORTED CHIP DETECTOR WAS CONTAMINATED AND SOME DEBRIS WAS IN THE TAILPIPE.  FOLLOWING LT ENGINE REPLACEMENT, THE AIRCRAFT RETURNED TO SERVICE.
